Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe pain and bruise after taking IM injection in buttock area for nausea. What could this be?

I had surgery over 2 months ago. I was given an IM injection in the hip/buttock area for nausea. Currently I have severe pain deep in the injection site and the pain is worse when I walk/jog/run or even grazing anything on the surface of that area. The pain is not on the surface though... I feel it deep in my hip/buttock area and it is a numb but tingly pain with a burning sensation; at a sitting position, it feels like a bad bruise.
Asked On : Mon, 2 Dec 2013
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
Medical Topics
General & Family Physician 's  Response
HI
Thank for asking to HCM
This is because of the trauma at the site of pricking the needle that might have injured the deep nerve fiber and that may be irritating, the abscess formation is the only worrisome otherwise this will come around soon no need to do anything for pain purpose you can try anti-inflammatory drug have nice day.
Answered: Mon, 2 Dec 2013
I find this answer helpful
General Surgeon Dr. Ashish Verma's  Response
The pain could possibly be due to a minor injury to th nerve lying there during the injection.
It will take some time to recover... till then you can take sos analgesic... adding a neurotonic will enhance th healing process..

Dr. Ashish Verma
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions